American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 381 found      Go to page: 1 2 3 4 > >>

[1] Eugeny Melamud. Linear operators on polynomials preserving roots in open circular domains. Proc. Amer. Math. Soc. 143 (2015) 5213-5218.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Lopatto and Richard Rochberg. Schatten-class truncated Toeplitz operators. Proc. Amer. Math. Soc. 144 (2016) 637-649.
Abstract, references, and article information   
View Article: PDF

[3] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc. 368 (2016) 3727-3753.
Abstract, references, and article information   
View Article: PDF

[4] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[5] Carl C. Cowen and Rebecca G. Wahl. Commutants of finite Blaschke product multiplication operators. Contemporary Mathematics 638 (2015) 99-114.
Book volume table of contents   
View Article: PDF

[6] Carl C. Cowen and Rebecca G. Wahl. Shift-invariant subspaces invariant for composition operators on the Hardy-Hilbert space. Proc. Amer. Math. Soc. 142 (2014) 4143-4154. MR 3266985.
Abstract, references, and article information   
View Article: PDF

[7] Liguang Liu and Teresa Luque. A $B_p$ condition for the strong maximal function. Trans. Amer. Math. Soc. 366 (2014) 5707-5726.
Abstract, references, and article information   
View Article: PDF

[8] Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Hermitian operators on Banach algebras of Lipschitz functions. Proc. Amer. Math. Soc. 142 (2014) 3469-3481.
Abstract, references, and article information   
View Article: PDF

[9] I. Gasparis. A note on operators fixing cotype subspaces of $C[0,1]$. Proc. Amer. Math. Soc. 142 (2014) 1633-1639.
Abstract, references, and article information   
View Article: PDF

[10] Oleksandra Beznosova, Jean Carlo Moraes and María Cristina Pereyra. Sharp Bounds for $t$-Haar Multipliers on $L^2$. Contemporary Mathematics 612 (2014) 45-64.
Book volume table of contents   
View Article: PDF

[11] María J. Beltrán, José Bonet and Carmen Fernández. Classical operators on weighted Banach spaces of entire functions. Proc. Amer. Math. Soc. 141 (2013) 4293-4303.
Abstract, references, and article information   
View Article: PDF

[12] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information   
View Article: PDF

[13] Zhangjian Hu. Equivalent norms on Fock spaces with some application to extended Cesaro operators. Proc. Amer. Math. Soc. 141 (2013) 2829-2840.
Abstract, references, and article information   
View Article: PDF

[14] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[15] Kei Ji Izuchi, Yuko Izuchi and Shûichi Ohno. Path connected components in weighted composition operators on $h^\infty$ and $H^\infty$ with the operator norm. Trans. Amer. Math. Soc. 365 (2013) 3593-3612.
Abstract, references, and article information   
View Article: PDF

[16] Denny H. Leung and Ya-shu Wang. Compact and weakly compact disjointness preserving operators on spaces of differentiable functions. Trans. Amer. Math. Soc. 365 (2013) 1251-1276.
Abstract, references, and article information   
View Article: PDF

[17] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[18] Olivia Constantin. A Volterra-type integration operator on Fock spaces. Proc. Amer. Math. Soc. 140 (2012) 4247-4257.
Abstract, references, and article information   
View Article: PDF

[19] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information   
View Article: PDF

[20] Eva A. Gallardo-Gutiérrez and Pamela Gorkin. Interpolating Blaschke products and angular derivatives. Trans. Amer. Math. Soc. 364 (2012) 2319-2337.
Abstract, references, and article information   
View Article: PDF

[21] Oscar Blasco. Remarks on weighted mixed norm spaces. Contemporary Mathematics 561 (2012) 137-154.
Book volume table of contents   
View Article: PDF

[22] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF

[23] A. S. Krivosheev. Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb{C}^{n}$. St. Petersburg Math. J. 22 (2011) 615-655. MR 2768963.
Abstract, references, and article information   
View Article: PDF

[24] C. Chen and C-H. Chu. Hypercyclic weighted translations on groups. Proc. Amer. Math. Soc. 139 (2011) 2839-2846. MR 2801625.
Abstract, references, and article information   
View Article: PDF

[25] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF

[26] Petros Galanopoulos, Daniel Girela and José Ángel Peláez. Multipliers and integration operators on Dirichlet spaces. Trans. Amer. Math. Soc. 363 (2011) 1855-1886. MR 2746668.
Abstract, references, and article information   
View Article: PDF

[27] Sherwin Kouchekian and James E. Thomson. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011) 2067-2072. MR 2775384.
Abstract, references, and article information   
View Article: PDF

[28] Carl C. Cowen and Eungil Ko. Hermitian weighted composition operators on $H^{2}$. Trans. Amer. Math. Soc. 362 (2010) 5771-5801. MR 2661496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jesús Araujo and Juan J. Font. Stability of weighted point evaluation functionals. Proc. Amer. Math. Soc. 138 (2010) 3163-3170. MR 2653941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 381 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia